# SDR DL76S952088

- Difficulty date: April 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N135DL
- Make and model: Boeing 767332
- Aircraft serial: 25145
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Elev
- Stage of operation: IN
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR UPPER SURFACE DAMAGED, OUTBOARD ELEVATOR.  SEALED AND POTTED AREAS OF DAMAGE AS PER SRM 59-70-00.  REPAIRED PER ERA 270814-14.  DAMAGE FROM HAIL.
